# SDR SA07072

- Difficulty date: November 4, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

PLS  FLT 833  EN-ROUTE CLT TO PLS.  DURING APPROACH INTO PLS, CABIN CREW NOTICED FUMES COMING FROM THE AFT CABIN.  COCKPIT CREW NOTICED FUMES SHORTLY AFTERWARDS.  CREW FOLLOWED PROCEDURES AND DONNED O2 MASKS.  FLIGHT LANDED IN PLS WITHOUT FURTHER INCIDENT.  MAINTENANCE CARRIED OUT DETAILED INSPECTIONS OF THE ENGINES, LANDING GEAR, HYDRAULIC SYSTEMS, APU AND AIR CONDITIONING PACKS.  ALL CHECKS OK.
